Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 10)
Article Information:

Properties of TS-spaces and pairwise TS-spaces

D. Narasimhan
Corresponding Author:  D. Narasimhan 

Key words:  TS-space, pairwise TS-space, pairwise gTδg-space, pairwiseTags-space, pairwise ΩT1/2 -space, Tags-space, T*1/2 -space, gTδg-space
Vol. 4 , (10): 1386-1390
Submitted Accepted Published
January 19, 2012 February 09, 2012 May 15, 2012
Abstract:

The separation axioms play an important role in the application of topological spaces. The concepts of TS-spaces and pairwise TS-spaces are introduced and studied by Chandrasekhara Rao and Narasimhan (2006). The aim of this study is to continue the study of some characterizations of TS-spaces and pairwise TS spaces in topological and bitopological spaces.
Abstract PDF HTML
  Cite this Reference:
D. Narasimhan, 2012. Properties of TS-spaces and pairwise TS-spaces.  Research Journal of Applied Sciences, Engineering and Technology, 4(10): 1386-1390.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved